# SDR CA961230014

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Supercharger
- Part number: 139312
- Condition: Faulty
- Location: #2 Engine
- Component: Dowty, 60207009
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE 30 MINUTES AFTER DEPARTURE THE #2 ENGINE RPM INDICATOR WENT TO ZERO. HYDRUALIC FLOW LIGHT GENERATOR AND ALTERNATOR LIGHTS ILLUMINATED. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO BASE. POST FLIGHT INSPECTION OF THE GEARBOX FOUND THE MAIN DRIVE SHAFT SHEARED, THE SUPERCHARGER SEIZED AND GENERATOR QUILL SHAFT SHEARED. ALL AFFECTED PARTS REPLACED. THE AIRCRAFT RETURNED TO SERVICE.
